How do I detox off of oxycontin?
Q:Or any opiate for that matter?
More Answers to “How do I detox off of oxycontin?“Cold turkey is the only way to beat any addiction. If you are really having difficultly beating opiates, a herb exists called Kratom. This is used in Thailand and other regions of Asia to kick opiates. It is mildy addictive and is actually banned in Thailand. You can purchase ground leaf or extracts at iamshaman.com The best way is to orally ingest the materials, through the use of capsules to get the most out of the plant material. Otherwise a bitter tea can be made, but you waste 30% of the material or more through a tea. The effects of Kratom are rather interesting. Subconsiously the drug makes you care for your body. For instance, when I was on Kratom and smoked a cigarette, my brain felt that is was bad and I only took one drag before I didn’t want anymore. Much of the drug is unknown, it isn’t a opiate and doesn’t show up on any drug test. It has sedating and energetic properties. It reminds me of caffiene in this sense; sometimes caffiene makes you hyper and other times it makes you tired. The withdrawal of Kratom really isn’t that bad. It is bad if you do it day after day. For instance if you do Kratom for one day, then next day you might feel a slight urge to do it again. NOTHING like oxycontin or morphine. If you do Kratom for 3 days straight, it still is pretty whimpy. But be aware each drug has different addictive qualities for each individual. Many people indigiously use Kratom to wien themselves of herion, then you have to kick the Kratom. Personally, I find Alcohol much more addicitive then Kratom. Use Kratom as a tool to train your mind to respect your body. Use Kratom as a occasional relaxation tool. Don’t abuse Kratom as a recreational drug. That is why you are in the place you are know. By taking up another habit.
If your addiction is serious enough that you experience withdrawl symptoms, you should seriously see a doctor, tell him/her what the problem is, and that you would like to detox. They will be more than happy to keep you somewhere, hook you up to the necessary IVs and make sure the drug leaves your system safely. After that, get counseling. Withdrawal from opiates is painful, but not life-threatening (even though it may feel like you’r dying!) Some of the symptoms you may experience are dilated pupils, diarrhea, runny nose, goose bumps, and abdominal pain and sometimes vomiting. A doctor can prescribe medicine to ease these symptoms if you need it (clonidine is sometimes used). Support groups, such as Narcotics Anonymous and SMART Recovery, can be enormously helpful to people suffering opiate addiction
Getting off of any narcotic isn’t easy, but methadone may be the one which it is easiest to taper down gradually and discontinue. If you have a medical problem for which you have received the narcotics, discuss the possibility of having the prescribing doctor prescribe methadone instead. Suboxone or Subutex are also used to detox off of opioids. This is your answer.look at the two sites below..it is for any drug of any kind.i did it. Source(s):http://www.theroadback.org/http://www.labelmesane.com/